MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11330001
Medical Device Problem Codes Mechanical Problem (1384); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom x.Cite ct scanner.During patient positioning for a thorax/abdomen scan, the user reported that while moving the table with a patient on it into the gantry, the table kept moving after having released the ¿move¿ button.Once the table moved to the end-position, the buttons on the left gantry panel became unresponsive.After pressing the emergency stop button and clicking ¿ok¿ on the control box the scan could be finished as planned.Following the scan, the system was shut down, restarted and showed error messages.No patient injury or adverse health consequences were reported as a result of this event, and a rescan was not required.This incident is being reported in an abundance of caution.The incident is currently under comprehensive investigation.A final report will be submitted upon its conclusion, and any new, relevant information will be reported as it becomes available.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The problem was resolved by replacing the defective gantry panel board (gpb).This component has been identified as the root cause and the system has been restored to clinical operation.The replaced hardware was returned for detailed analysis, and no faults were detected under test conditions.A safety assessment has been conducted.No systematic or design-related issues were identified, and further investigation is not required.

Brand Name
SOMATOM X.CITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key23049125
Report Number3004977335-2025-00112
Device Sequence Number15888204
Product Code JAK
UDI-Device Identifier04056869231044
UDI-Public(01)04056869231044
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K233650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11330001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown